# SDR MASA200602300

- Difficulty date: September 16, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N903FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15003
- Aircraft time: 9,194 hours, 6,947 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 2676 BNA.  CREW ABORTED TAKEOFF AND RTG DUE TO CONFIGURATION WARNING.  MX PERFORMED OP'S CHECK OF TAKEOFF CONFIGURATION SYSTEM.  NO DEFECTS NOTED.
